# SDR SRAA109508

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 66039
- Condition: Inop
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN FOR FLIGHT 1003 NR 2 ENGINE HYDRAULIC PUMP FAILED, CAUSING LOSS OF UTILITY HYDRAULIC PRESSURE.  FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP INOP.  REPLACED HYDRAULIC PUMP.  OPS CHECKED AND LEAK CHECKED PER MM CH29-8.  (M)
